ePharmacy Latest Promotion Consult a Specialist
Malaysia's #1
Health Forum

Bleeding after taking postinor 2

Answered by: Dr Nur Syuhada binti Zulkifli

Last Updated: July 14, 2021 10:23 AM
Anonymous 2 months

Please this is urgent, I had unprotected sex on Thursday and Friday, then I took postinor 2 on Saturday, four days after I’m bleeding heavily for two days now. Note: I saw my menstruation last, 3 days before taking the pills

Dr Nur Syuhada binti Zulkifli 2 months
General Practitioner

Hello, thank you for your question.

Postinor-2 is an emergency contraception method that can be taken up to 72 hours after unprotected intercourse or failure of contraceptive method. Bleeding, spotting, irregular or delayed period are some of the common side effects seen after taking this pill. However, if your bleeding did not stop or if you have history of bleeding disorders, please refer to the nearest clinic for further assessment.

Other side effects of emergency contraception include :

  • nausea
  • vomiting
  • abdominal pain
  • headache
  • breast tenderness

If you have further enquiries, please reach out to us so that we can help you further.
We hope this answer has been helpful. Thank you.

Click here to talk to a doctor.

michael-dam-mEZ3PoFGs_k-unsplash%20(1)

Last Updated: Wed Jul 14 2021 10:23:30 GMT+0800 (Malaysia Time)
4.89
Online Consultation
Talk to a doctor or Obstetrician & Gynaecologist Specialist online about emergency contraception from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
COVID-19 Test Services
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
See All COVID-19 Tests

Top Questions